# SDR MASA200600654

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,693 hours, 15,956 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 430
- Condition: Malfunctioned
- Location: Flaps
- Part time: 8,468 hours, 7,393 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7012 AVP - AIRCRAFT DIVERTED PHL DUE TO FLAPS FAIL CAUTION.  MX REMOVED AND REPLACED FECU.
